Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Nov 28, 2021, 5:32 PM EST for Erie County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 28, 2021, 5:32 PM EST (22:32 UTC)
- Expired
- Nov 28, 2021, 6:30 PM EST
- In force
- 58 min
- Issued by
- NWS Cleveland, OH
County Erie County, PA
The radar
The Buffalo radar (KBUF), 144 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
827
WWUS81 KCLE 282232
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
532 PM EST Sun Nov 28 2021
PAZ001-002-282330-
Northern Erie PA-Southern Erie PA-
532 PM EST Sun Nov 28 2021
...An intense lake effect snow band will affect Erie County through
this evening....
At 530 PM EST, radar indicated an intense lake effect snow band over
Erie County, PA. This snow band will persist across the area over
the next several hours.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility rapidly dropping to less than a quarter of a mile...
Locations impacted include...
Erie, Corry, North East, Union City, Girard, Waterford, Wattsburg,
Northwest Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Lake
City, Platea, McKean, Elgin, Northwest Harborcr and Avonia.
Use extra caution if you must travel into or through this lake effect
snow band. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
snow band passes your location.
LAT...LON 4189 7961 4193 8052 4198 8051 4204 8031
4212 8013 4213 8015 4213 8012 4214 8009
4215 8011 4214 8014 4217 8012 4217 8008
4215 8010 4215 8006 4227 7978 4201 7976
4199 7961
TIME...MOT...LOC 2230Z 276DEG 27KT 4209 8008
&&
$$
KahnWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Nov 28, 3:10 PM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Nov 28, 3:10 PM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
310 PM EST Sun Nov 28 2021
.SYNOPSIS...
A low pressure centered over northern Michigan, will continue to
move east, allowing a surface trough to linger over the eastern
portion of the area through Monday morning. High pressure will build
northeast over the area briefly on Monday, before another low
pressure will move east across the Great Lakes region Monday night
into Tuesday. A weak surface ridge will build over the area on
Wednesday before a much strong low impacts the area on Thursday.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
A well organized low pressure system has begun to impact the area
this afternoon, bringing a convective band of snow showers south and
east across Lake Erie. Ample support aloft with strong flow has
allowed a surge of cold temperatures, ranging from -16 to -20C at
700mb, to push southeast. As this cold air pushes east, the boundary
layer depth will continue to increase into this evening with
inversion heights hovering near 10-12 kft by 00Z Monday.
Simultaneously, ELs will continue to climb, exceeding 15 kft this
evening into the overnight hours with lake induced CAPE approaching
400 J/kg at times. This will allow for a very efficient lake effect
processes to develop and persist overnight, resulting in snowfall
rates of 1-2 in/hr at times. With steep low-level lapse rates and
the aforementioned instability, there will likely be areas of
thundersnow that develop. Persistent westerly flow this afternoon
will result in highest accumulations in Erie County PA and minor
accumulations in the OH snowbelt. The remainder of the area will see
light accumulations with the system before it transitions to all
lake effect this evening. Once this occurs, winds will be from the
northwest and allow the heaviest snowfall accumulations to occur
across the OH and PA snowbelts.
There is high confidence in much of the snowbelt receiving 2-4
inches of snow with this system, with more snow expected in Erie
County PA. As a result, a Winter Weather Advisory for Cuyahoga
County east has been issued, with the exception of Erie County PA
which is under a Lake Effect snow warning. However, there are a few
uncertainties that persist in this forecast, the most prevalent
being a potential Lake Huron connection that models suggest
developing near 03Z Monday, which would impact east Cuyahoga/west
Geauga and Lake Counties. This could be a rather robust band, which
could locally enhance snowfall totals to more than 4 inches.
However, the exact placement remains uncertain and how much it
waivers east/west is as well. Due to this uncertainty, have opted to
keep snowfall totals near where the previous forecast had them,
however stay tuned for updates, especially once this band begins to
develop. Although snow is the main headline overnight, low
temperatures dipping into the mid 20s will accompany this system.
By Monday morning, winds will begin to veer, allowing for warming
temperatures aloft to shut down the lake effect snow across the
area. By Monday afternoon, most lake effect should subside and
generally dry conditions will persist across the area as high
pressure is in place.. High temperatures will reach into the mid
30s. However, by Monday afternoon/evening, the next system begins to
move through the Great Lakes region, bringing another widespread
round of snow overnight on Monday. Snow accumulations with this
system through 12Z Tuesday are expected to remain light. Overnight
lows on Monday will be in the upper 20s to low 30s.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Broad upper level trough across the Lower 48 States will be the
dominating upper level feature through this forecast period. A
series of shortwaves will move through the area with the first
arriving Tuesday followed by a weak upper level ridge Wednesday. A
more potent shortwave and associated positive vorticity maximum will
dive into the area Wednesday afternoon into Wednesday night. This
feature will also present a jet maxima that will nose its way into
the area and linger across the area through the end of the week.
Upper level trough will become negatively tilted by Wednesday night
resulting in deepening of another Alberta Clipper system at the
surface as it moves through the Great Lakes region.
As surface high pressure begins to build east into the area Tuesday,
residual precipitation over the east as a result of a cold front
will move east and out of the area Tuesday night. This will bring a
brief period of fair weather to the region. Then, as surface low and
upper level features mentioned above arrive Wednesday, threat for
more rain/snow will affect the area by Wednesday afternoon and
continue into Wednesday night.
Warm air advection will take place in the wake of the ridge and
ahead of the surface low pressure system Wednesday afternoon into
Wednesday night.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A negatively tilted upper level trough will begin to lift northeast
but remain over the northern Great Lakes through Thursday night.
This will allow yet another positive vorticity maximum to dive
southeast into the Great Lakes by Friday night and Saturday. This
will amplify the trough along the East Coast Saturday night and make
an attempt to amplify the ridge over the Central Plains.
Alberta Clipper over the northeast Thursday will move off to the
east Thursday night forcing a cold front southeast across the area
Thursday night. Another low pressure will move southeast across the
area forcing an Arctic cold front south across the area Saturday.
This front will bring another round of rain/snow showers Saturday
afternoon into Saturday night that will transition to lake effect
snow Saturday night. This round will be fairly short lived as a
surface high pressure builds quickly northeast through the Ohio
Valley setting up a south to southwest flow again for Sunday and a
return back to warm air advection. All-in-all, a very active
weather pattern in store for the next 7 days.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
A mix of primarily MVFR and IFR conditions span the southern
shore of Lake Erie this afternoon. Conditions should generally
improve for KFDY, KTOL, and KMFD as the trough pushes east of
the locations and ceilings begin to rise. Scattered rain/snow
showers may impact those terminals briefly, however impacts are
expected to remain minimal. Sustained west winds of 10-15 knots,
gusting to 20 knots, will begin to diminish near 00Z Monday and
persist through the remainder of the TAF period.
The remaining terminals will likely fluctuate between MVFR and
IFR through the TAF period as the aforementioned trough brings
snow and lake effect snow showers to the area. KYNG and KCAK
will be less impacted by the snow, although an isolated heavy
snow shower which would reduce visibilities to near IFR levels
cannot be ruled out. Ceilings will persist in the MVFR range,
possibly lower if a lake effect shower pushes that far south.
Gusty winds from the west-northwest will also begin to diminish
near 00Z Monday, with isolated gusts up to 20 knots possible
until then.
The primary terminals of concern through this period are KCLE
and KERI due to lake effect snow. Both terminals will maintain
northwesterly winds of 10-15 knots, possibly gusting as high as
25 knots at times. Low ceilings and reduced visibilities in the
snow bands will likely lead to IFR conditions, particularly
overnight as snowfall rates could approach 1-2 inches/hour.
There is a bit of uncertainty with KCLE as the conditions there
will be highly dependent on the positioning of a Lake Huron
connection, which current models suggest should be east of the
field. However, if this shifts west at all, the field could see
a bit more snow. Conditions will begin to improve by Monday
morning gradually back to MVFR and VFR conditions.
Outlook...Non-VFR expected through Monday with lake effect
clouds/snow Another system will bring non-VFR Tuesday across
much of the area with residual non-VFR through Wednesday morning.
&&
.MARINE...
Small craft advisory will remain in effect this afternoon through
tonight. Winds will diminish and become southwesterly by Monday
afternoon and the threat for gusty winds and large waves will
diminish along the lakeshore. Generally southwest flow will persist
through Monday night as a cold front moves through the area Tuesday.
West-northwest flow will develop and a small craft advisory may be
needed at that time that will continue into Tuesday night. Return
southwest flow develops again Wednesday night and we may need to
extend the small craft through Thursday night as the winds shift
back to the west-northwest. Winds will gradually diminish Friday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 7 AM EST Monday for OHZ011>014.
PA...Winter Weather Advisory until 7 AM EST Monday for PAZ001-003.
Lake Effect Snow Warning until 7 AM EST Monday for PAZ002.
MARINE...Small Craft Advisory until 4 AM EST Monday for LEZ142>144-148-
149.
Small Craft Advisory until 10 AM EST Monday for LEZ145>147.
&&
SYNOPSIS...Campbell
NEAR TERM...Campbell
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Campbell
MARINE...LombardyHazardous weather outlook, Nov 28, 3:53 PM EST, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 353 PM EST Sun Nov 28 2021 PAZ002-292100- Southern Erie- 353 PM EST Sun Nov 28 2021 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-PAZ001-003-292100- Cuyahoga-Lake-Geauga-Ashtabula Inland-Northern Erie-Crawford- 353 PM EST Sun Nov 28 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ021>023-089-292100- Summit-Portage-Trumbull-Ashtabula Lakeshore- 353 PM EST Sun Nov 28 2021 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...This afternoon and tonight. Convective snow showers are expected to continue this afternoon and evening and may bring a quick inch or two of snow to areas and prompt some hazardous travel conditions in the heaviest bands. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-OHZ009-010-017>020-027>033-036>038-047-292100- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Hancock-Seneca-Huron-Medina-Wyandot- Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes- Knox- 353 PM EST Sun Nov 28 2021 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-292100- Lucas-Wood-Ottawa-Sandusky- 353 PM EST Sun Nov 28 2021 This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. Lake effect snow bands streaming off of Lake Michigan have the potential to merge and become rather robust through this evening, resulting in the potential for snow squall conditions in northwest Ohio. Drivers should use caution while traveling as quick reductions in visibilities and accumulations on roadways will make for hazardous conditions. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 28, 1:37 PM EST, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
137 PM EST Sun Nov 28 2021
PAZ001-002-282030-
Northern Erie PA-Southern Erie PA-
137 PM EST Sun Nov 28 2021
...An intense lake effect snow band will affect central Erie County
Until 330 PM EST....
At 133 PM EST, radar indicated an intense lake effect snow band
along the northern portion of Erie County moving northeast at 25
mph. This band will cause quick reductions in visibilites for
motorists traveling along I-90 and I-79. Snowfall may begin to
accumulate and cause untreated roads to become slippery. If
traveling, slow down and be prepared for these patchy slippery
conditions.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility rapidly dropping to less than a quarter of a mile...
Snowfall rates of 1 to 2 inches per hour where bands persist...
Locations impacted include...
Erie, North East, Wattsburg, Northwest Harborcreek, Harborcreek,
Lawrence Park, Wesleyville, McKean, Northwest Harborcr and Avonia.
LAT...LON 4227 7976 4200 7976 4192 8025 4204 8031
4212 8013 4213 8015 4213 8012 4214 8009
4215 8005 4218 8000
TIME...MOT...LOC 1833Z 242DEG 20KT 4205 8029
&&
CampbellSpecial weather statement, Nov 28, 2:50 PM EST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
250 PM EST Sun Nov 28 2021
OHZ011>014-089-PAZ001>003-282145-
Geauga OH-Lake OH-Ashtabula Lakeshore OH-Cuyahoga OH-
Ashtabula Inland OH-Northern Erie PA-Southern Erie PA-Crawford PA-
250 PM EST Sun Nov 28 2021
...An intense lake effect snow band will affect northern Geauga...
northeastern Cuyahoga...Lake...central Ashtabula...southwestern Erie
and northwestern Crawford Counties Until 445 PM EST....
At 247 PM EST, radar indicated an intense lake effect snow showers
along the southern lakeshore of Lake Erie, moving east at 35 mph.
These showers are causing quick reductions in visibilities for I-90
south to I-480 and areas east. Snow will quickly accumulate and
cause untreated surfaces to become slippery. If traveling, slow down
and be prepared for these patchy slippery conditions.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility rapidly dropping to less than a quarter of a mile...
Snowfall rates of 1 to 2 inches per hour where bands persist...
Locations impacted include...
Cleveland, Painesville, Ashtabula, Willowick, Conneaut, Chardon,
Fairport Harbor, Geneva-On-The-Lake, Euclid, Mentor, Cleveland
Heights, Willoughby, Eastlake, Edinboro, Geneva, Madison, Girard,
North Kingsville, Perry and Albion.
LAT...LON 4186 8014 4144 8163 4152 8168 4176 8129
4197 8053 4211 8016
TIME...MOT...LOC 1947Z 254DEG 35KT 4199 8023
&&
ODOT DMS 311, 312, 313, 314, 315, 320, 326, 330, 331, and 332.
CampbellLocal storm report, Nov 28, 3:02 PM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EST SUN NOV 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 NE NORTH RIDGEVILLE 41.42N 81.98W
11/28/2021 M2.0 INCH LORAIN OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 5 SE MOGADORE 41.01N 81.33W
11/28/2021 M2.0 INCH PORTAGE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 SSW LAKEWOOD 41.47N 81.81W
11/28/2021 M2.2 INCH CUYAHOGA OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 NE BRUNSWICK 41.25N 81.81W
11/28/2021 M2.0 INCH MEDINA OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 4 S MADISON 41.71N 81.04W
11/28/2021 M2.0 INCH GEAUGA OH COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 2 SSW CORRY 41.90N 79.65W
11/28/2021 M3.0 INCH ERIE PA TRAINED SPOTTER
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2101195
EVENT NUMBER CLE2101196
EVENT NUMBER CLE2101197
EVENT NUMBER CLE2101198
EVENT NUMBER CLE2101199
EVENT NUMBER CLE2101200
BMSpecial weather statement, Nov 28, 4:19 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
419 PM EST Sun Nov 28 2021
OHZ021>023-031>033-038-282245-
Holmes OH-Summit OH-Portage OH-Stark OH-Mahoning OH-Trumbull OH-
Wayne OH-
419 PM EST Sun Nov 28 2021
...A line of snow showers will affect Portage...Trumbull...
Mahoning...Stark...southern Summit...Wayne and northeastern Holmes
Counties Until 545 PM EST....
At 419 PM EST, radar indicated snow showers along a line extending
from near Kinsman to Kent to Wooster, moving southeast at 30 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to less than three quarters of a mile...
Up to 1 inch of quick snow accumulation...
Locations impacted include...
Akron, Canton, Youngstown, Warren, Wooster, Salem, Ravenna,
Columbiana, Cuyahoga Falls, Boardman, Massillon, Kent, Barberton,
Green, Alliance, Niles, Tallmadge, North Canton, Streetsboro and
Louisville.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4078 8211 4099 8177 4099 8169 4104 8169
4118 8145 4151 8060 4150 8052 4090 8052
4090 8082 4093 8083 4093 8089 4090 8090
4090 8108 4073 8109 4072 8123 4065 8124
4066 8146 4064 8165 4060 8167
TIME...MOT...LOC 2119Z 293DEG 28KT 4146 8053 4115 8135 4079 8194
KahnSpecial weather statement, Nov 28, 5:32 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
532 PM EST Sun Nov 28 2021
PAZ001-002-282330-
Northern Erie PA-Southern Erie PA-
532 PM EST Sun Nov 28 2021
...An intense lake effect snow band will affect Erie County through
this evening....
At 530 PM EST, radar indicated an intense lake effect snow band over
Erie County, PA. This snow band will persist across the area over
the next several hours.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility rapidly dropping to less than a quarter of a mile...
Locations impacted include...
Erie, Corry, North East, Union City, Girard, Waterford, Wattsburg,
Northwest Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Lake
City, Platea, McKean, Elgin, Northwest Harborcr and Avonia.
Use extra caution if you must travel into or through this lake effect
snow band. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
snow band passes your location.
LAT...LON 4189 7961 4193 8052 4198 8051 4204 8031
4212 8013 4213 8015 4213 8012 4214 8009
4215 8011 4214 8014 4217 8012 4217 8008
4215 8010 4215 8006 4227 7978 4201 7976
4199 7961
TIME...MOT...LOC 2230Z 276DEG 27KT 4209 8008
&&
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 9:42 PM EST | Small Craft Advisory | CLE | 36 hr | |
| Nov 28, 2:50 PM EST | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Lake | 115 min |
| Nov 28, 4:19 PM EST | Special Weather Statement | CLE | Mahoning, Portage, Stark, Summit, Trumbull, Wayne | 86 min |
| Nov 28, 4:10 AM EST | Lake Effect Snow Warning | CLE | Erie | 24 hr |
| Nov 28, 1:37 PM EST | Special Weather Statement | CLE | Erie | 113 min |
| Nov 28, 6:33 PM EST | Special Weather Statement | CLE | Erie | 87 min |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.